# SDR HNAA20231000349

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 51,349 hours, 48,216 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Distribution Box
- Part number: UNKNOWN
- Condition: Burned
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING OUT OF LEFT DISTRIBUTION BOX.   CAPTAIN SAID ONLY A COUPLE OF CLEANERS WERE ONBOARD DURING PREFLIGHT THE CAPTAIN SAID THEY SMELLED AN ELECTRICAL BURING SMELL THAT CAME FROM LEFT DISTRIBUTION BOX.  FOUND K0291 BURNT, REMOVED AND REPLACED APU LINE CONTACTOR IAW AMM 24-34-03.
